×

zbMATH — the first resource for mathematics

Regularity and extension of maps. (English) Zbl 0762.54019
Regular topological spaces \(Y\) are known to be characterized by the property that a mapping \(f:X\to Y\) is continuous provided, for a given dense set \(X_ 0\) of \(X\), its restriction to every subspace \(X_ 0\cup \{x\}\) is continuous. The authors show that this characterization is also true for convergence spaces if one uses strict dense sets \(X_ 0\) only. This description is then used to define regularity in \(\mathcal L\)-spaces; an inner characterization of such regular \(\mathcal L\)-spaces is given.
Reviewer: M.Hušek (Praha)

MSC:
54D10 Lower separation axioms (\(T_0\)–\(T_3\), etc.)
54A20 Convergence in general topology (sequences, filters, limits, convergence spaces, nets, etc.)
54C20 Extension of maps
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BEATTIE R., BUTZMANN H.-P.: Sequentially determined convergence spaces. Czechoslovak Math. J. 37 (1987), 231-247. · Zbl 0652.54001
[2] BOURBAKI, N: Elements of Mathematics. General Topology. Part I., Addison-Wesley Publ. Co., Reading, 1966. · Zbl 0301.54002
[3] ČECH E.: Topological Spaces. Academia, Praha, 1966. · Zbl 0141.39401
[4] FRIČ R.: Regularity and extension of mappings in sequential spaces. Comment. Math. Univ. Carolin. 15 (1974), 161-171. · Zbl 0275.54019
[5] FRIČ R., KENT D. C.: A completion functor for Cauchy groups. Internat. J. Math. Math. Sci. 4 (1981), 55-65. · Zbl 0465.54002
[6] FRIČ R., KENT D. C.: A nice completion need not be strict. General Topology and its Relations to Modern Analysis and Algebra, V. (Prague, 1981), Sigma Ser. Pure Math. 3, Heldermann, Berlin, 1983, pp. 189-192. · Zbl 0501.54023
[7] FRIČ R., KENT D. C.: Regular L-spaces. · Zbl 0797.54005
[8] FRIČ R., NOVÁK J.: A tiny peculiar Fréchet space. Czechoslovak Math. J. 34 (1984), 22-27. · Zbl 0543.54021
[9] FRIČ R., VOJTÁŠ P.: Diagonal conditions in sequential convergence. Convergence Structures 1984 (Proc. Conf. on Convergence, Bechyne, 1984). Mathematical research/Mathematische Forschung Bd. 24, Akademie-Verlag, Berlin, 1985, pp. 77-94.
[10] FRIČ R., ZANOLIN F.: Strict completions of \(L_0^\ast\)-groups. · Zbl 0797.54007
[11] KENT D. C., RICHARDSON G. D.: Regular completions of Cauchy spaces. Pacific J. Math. 51 (1974), 483-490. · Zbl 0291.54024
[12] KRATOCHVÍL P.: Multisequences and their structure is sequential spaces. Convergence Structures 1984 (Proc. Conf. on Convergence, Bechyně, 1984). Mathematical Research/Mathematische Forschung Bd. 24, Akademie-Verlag, Berlin, 1985, pp. 205-216.
[13] NOVÁK J.: Regular space on which every continuous function is constant. (Czech), Časopis Pěst. Mat. Fys. 73 (1948), 58-68. · Zbl 0032.43103
[14] NOVÁK J.: Über die eindeutigen stetigen Erweiterungen stetiger Funktionen. Czechoslovak Math. J. 8 (1958), 344-355. · Zbl 0087.37501
[15] NOVÁK J.: Convergence of double sequences. Convergence Structures 1984. (Proc. Conf. on Convergence, Bechyně, 1984), Mathematical Research/Mathematische Forschung Bd. 24, Akademie-Verlag, Berlin, 1985, pp. 233-243.
[16] POCHCIAL J.: An example of convergence linear space. Generalized Functions and Convergence. (Proc. Conference, Katowice, 1988), World Scientific, Singapore, 1990, pp. 361-364.
[17] PREUSS G.: Theory of Topological Structures. D. Reidel Publ. Co., Dordrecht, 1987.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.